Progesterone Cream is Packing on the Pounds Quickly!
About 3 weeks ago, I went to the doctor and had my thyroid tested and everything checked out fine. I am awaiting an appointment with another doctor for hormone testing but I cannot get in until January!
I have had so many symptoms of hormonal imbalance. They include insomnia, mood swings, weight gain around the abdomen and thighs, aging faster, dry skin and feet, bleeding gums (dentist says it is hormones) and on and on. So, within the past two weeks, I have taken it upon myself to start applying natural progesterone cream that I bought online. The cream thus far has helped tremendously with my mood swings, etc. but it has not helped with my gums bleeding. It has also packed on several pounds, which is why I am writing to you.
Is weight gain a normal side effect with progesterone cream or does it usually subside and reverse? Any information you can provide would be very helpful and appreciated. It will be another 4 months before I am seen by the doctor so I was really just trying to keep myself from losing my mind in between now and then. I figured it couldn't get much worse so what did I have to lose by trying it! Like I said, it has helped with my mood but I am going to be a blimp by the time 4 months pass if this keeps up! What do you suggest?